ADVERTISEMENT
ADVERTISEMENT

Q. After using a cosmetic cream, my daughter developed marks on her face. Help.

Answered by
Dr. Sampada Avinash Thakare
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 11, 2017 and last reviewed on: Oct 17, 2019

Hello doctor,

This query is for my girl. She is 24 years young. She recently went for an interview and applied a branded cosmetic cream. Her skin tone is fair and extremely sensitive. Overnight, she got ridiculous marks on both sides of the face. Please find attached images. Now, those marks are not brightening and she works in the retail industry and faces clients the whole day. She desperately wants to get rid of them due to her work profile as well as an upcoming party. Currently, she is using Acne-aid bar twice a day (in the morning and before bed). I was prescribed to use Biluma which I passed on to her. She is applying it twice or thrice a day. However, it has paraben and that is a concern for me. What is the best we could do to clear her skin?

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

I have seen the attached images (attachment removed to protect patient identity).

  • Before applying the cream, did she have acne over the cheeks? Does she have a habit of picking the pimples with her nails? The reason I ask is that there is post-inflammatory hyperpigmentation, which can be post-acne. The application of cream alone will not lead to this.

Revert with more information to a cosmetologist online --> https://icliniq.com./ask-a-doctor-online/cosmetologist

Thank you doctor,

She had better skin with few marks though. Please find the attached image. She is extremely scared of pimples with or without pain, and I have warned her not to touch the face. So, pricking would be impossible. She will not ever do it. I spoke to her. She confirmed she had applied the BB cream, then compact and lipstick. Currently, her routine post this incident is as follows. In the morning, she washes her face with Acne-aid. If it is sunny, she uses a sunscreen lotion and Biluma over the spots. If it is not sunny, she uses only Biluma. After lunch, she uses wet wipes, then Biluma. At night, she repeats the morning routine before sleeping.

#

Hello,

Welcome back to icliniq.com.

  • Biluma cream is a depigmenting cream. She can apply it on the pigmentations. But, it will take a few months for it to start showing any visible results.
  • Since she has an event coming up, I would advise you to visit a dermatologist, so that laser procedures like spot-peels or spot-laser can be done.
  • Creams cannot penetrate into the deeper levels of skin whereas the above-mentioned procedures can helping in reducing pigmentation. It will give faster and better results.
  • She can continue using the sunscreen, but the facewash can be changed to Rejuglow face wash or Ahaglow face wash.

For more information consult a cosmetologist online --> https://icliniq.com./ask-a-doctor-online/cosmetologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I am just fed up with my dark complexion. Please prescribe me some skin whitening product.

Hello doctor, My mother's reports are as follows: She has grade 3 fatty liver. SGPT and SGOT are also not normal. What should we do now? I need suggestions on what to eat and drink.   Read full

I got fever, lots of blisters and hair fall. What can be used at the earliest?

Hello doctor, My mother's reports are as follows: She has grade 3 fatty liver. SGPT and SGOT are also not normal. What should we do now? I need suggestions on what to eat and drink.   Read full

Is there any way to get rid of post acne hyperpigmentation?

Hello doctor, My mother's reports are as follows: She has grade 3 fatty liver. SGPT and SGOT are also not normal. What should we do now? I need suggestions on what to eat and drink.   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask a Cosmetologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.